# SDR SWAA2025112628445

- Difficulty date: October 25, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 39,409 hours, 19,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED BTW BS 500E TO BS 500I LBL 22 WL 156.1AT FWD CARGO COMPARTMENT, 12 POINTS.   FAULT RESOLVED ON FAULT TTG8Q016272L.
